World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Stochastics and Dynamics cover

Volume 21, Issue 02 (March 2021)

Open Access
Dynamics of cholera epidemic models in fluctuating environments
  • 2150011

https://doi.org/10.1142/S0219493721500118

No Access
Existence of densities for stochastic evolution equations driven by fractional Brownian motion
  • 2150009

https://doi.org/10.1142/S021949372150009X

No Access
Asymptotic expansion for the quadratic variations of the solution to the heat equation with additive white noise
  • 2150010

https://doi.org/10.1142/S0219493721500106

No Access
Homeomorphism flows for SDEs driven by G-Brownian motion with non-Lipschitz coefficients
  • 2150006

https://doi.org/10.1142/S0219493721500064

No Access
Randomly switched vector fields sharing a zero on a common invariant face
  • 2150007

https://doi.org/10.1142/S0219493721500076

No Access
Fair measures for countable-to-one maps
  • 2150008

https://doi.org/10.1142/S0219493721500088

No Access
Controllability for impulsive neutral stochastic delay partial differential equations driven by fBm and Lévy noise
  • 2150013

https://doi.org/10.1142/S0219493721500131

No Access
Cramér-type moderate deviations for the likelihood ratio process of Ornstein–Uhlenbeck process with shift
  • 2150027

https://doi.org/10.1142/S0219493721500271